# SDR ABXA9800147

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 35792221
- Condition: Cracked
- Location: Bs 1260
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1260 TO 1280 LONGERON 34R SPLICE FITTING IS CRACKED.  REPAIRED IAW DC8 SRM 51-1-20D.
